Patient-Derived Models of Cancer (PDMC, PAR-16-344) Annual Meeting 2020 NCI (Virtual)

November 4-5, 2020 (All time listed as EDT)

Wednesday, November 4, 2020, 12:00 – 5:00 p.m. ET

12:00 – 12:10 p.m.	Welcome Konstantin Salnikow Program Director, Division of Cancer Biology, NCI
	Dan Gallahan
	Director of Division of Cancer Biology, NCI
12:10 -12:20 p.m.	Introduction of CSBC
	Shannon Hughes
	Program Director, Division of Cancer Biology, NCI
12:20 – 1:00 p.m.	Keynote Speaker
	Spatially Resolved Profiling of Early Melanoma to Study Tumor
	Progression and Immune Editing
	Peter Sorger, Harvard Medical School
	(30 min), questions (10 min)
1:00 – 1:40 p.m.	Session 1: Clinical translation
	Session Moderator: Rosalie C. Sears,
	Oregon Health & Science University
1:00 -1:20 p.m.	Epigenetic Reprogramming of Colon Cancer Models
	Xiling Shen, Duke University
1:20 -1:40 p.m.	Co-Clinical Patient-derived Models and Personalized Medicine for Breast
	Cancer Bruan Wolm University of Utah
	Bryan Welm, University of Utah

 $1{:}40-2{:}00~p.m. \hspace{1.5cm} \text{Group Discussion - Session 1} \\$

Led by:

Sandra Scherer Shree Bose

2:00 – 2:30 p.m.	Break
2:30 - 3:30 p.m.	Mini Talks-Poster Session (1 hour) Session Moderator: Jonathan Brody, Oregon Health & Science University 3 min, lightning poster highlights, pre-recorded, 3 min live questions
3:30 – 4:10 p.m.	Session 2: Intra-tumor heterogeneity Session Moderator: Sajina Gc, University of Alabama at Birmingham
3:30 – 3:50 p.m.	In situ Human Pancreatic Cancer Xenograft Models David Tuveson, Cold Spring Harbor Laboratory
3:50 – 4:10 p.m.	Steady-state Metabolic Profiling of Renal Cell Carcinoma Patient-derived Xenografts and Derived Tissue Slice Cultures Renuka Sriram, University of California San Francisco
4:10 - 4:30 p.m.	Group Discussion – Session 2 Led by: Giuseppina Caligiuri Shubhangi Agarwal
4:30 – 5:00 p.m.	Virtual social event

Thursday, November 5, 12:00 p.m. – 4:30 p.m. ET

12:00 -12:40 p.m.	Session 3: Emerging technology Session Moderator: Xiling Shen, Duke University
12:00 – 12:20 p.m.	Identifying Glioblastoma Multiform (GBM) Subytpes Across Heterogeneous Transcriptome Profiling Data Sets with Robust and Interpretable Gene Signatures Jake Y. Chen, University of Alabama at Birmingham
12:20 – 12:40 p.m.	KCNA1 is Regulated by a Novel Set of miRNAs to Drive Pediatric Glioblastoma Invasion Xiao-Nan Li, Ann & Robert H. Lurie Children's Hospital of Chicago

12:40 – 1:00 p.m.	Group Discussion – Session 3 Led by: Yuchen Du Amber Jones
1:00 – 1:40 p.m.	Session 4: Tumor Systems Biology Session Moderator: Donna Peehl, University of California San Francisco
1:00 – 1:20 p.m.	Leveraging Patient-Derived Models to Study Mechanisms of Tolerance to Tyrosine Kinase Inhibitors in EGFR Mutant Lung Cancer <i>Katerina Politi</i> , Yale University School of Medicine
1:20 – 1:40 p.m.	The MDA PCa PDX series, a Dynamic Resource that Captures the Molecular Landscape of PCa and is a Platform for Discovery. Nora M. Navone, University of Texas MD Anderson Cancer Center
1:40 – 2:00 p.m.	Group Discussion – Session 4 Led by: Estefania Labanca Bomiao Hu
2:00 – 2:10 p.m.	Break (10 min)
2:10 – 3:10 p.m.	Mini Talks-Poster session (1 hour) Session Moderator: <i>Paul Robson</i> , Jackson Lab 3 min, lightning poster highlights, pre-recorded, 3 min live questions
3:10 – 3:20 p.m.	Break (10 min) – time to discuss and score posters for the awards.
3:20 – 4:00 p.m.	Session 5: The tumor microenvironment Session Moderator: Bryan Welm, University of Utah
3:20 – 3:40 p.m.	Patient-derived Modeling of Pancreatic Cancer Tumor and Stromal Heterogeneity Rosalie Sears, Oregon Health & Science University
3:40 – 4:00 p.m.	Lymph Protects Metastasizing Melanoma Cells from Ferroptosis Sean J. Morrison, University of Texas Southwestern Medical Center

4:00-4:20~p.m. Group Discussion – Session 5

Led by:

Jessalyn Ubellacker Samantha Brown

4:20 – 4:30 p.m. Concluding remarks and poster awards

Konstantin Salnikow, Katerina Politi